MathSciNet Relay Station
MathSciNet bibliographic data
MR627667 (82m:15029) 15A63 (18F25)
Parimala, Raman Nonextended quadratic forms over polynomial rings over power series rings. Proc. Amer. Math. Soc. 83 (1981), no. 3, 453–454.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement